# SDR UIEA200600146

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N409
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 25,763 hours, 3,987 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02025205C
- Part serial: 000556
- Condition: Cracked
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRAILING EDGE I/B MID FLAP HAS PREVIOUS REPAIR THAT HAS CRACKED ON I/B END 6 INCHES FROM EDGE.  DAMAGE REMOVED & REPAIR LAYED UP 7 CURED IAW B747-400F SRM 51-70-06 REPAIR 5A (1), PARA 4 A, C, E (1) (D) PG 13 REVISION 43.
